This paper proposes some sufficient conditions based on the computation of polynomial and piecewise polynomial storage functions for L2-gain analysis of discrete-time piecewise affine or piecewise polynomial systems. The computation of such storage functions is performed by means of convex optimisation techniques via the sum-of-squares decomposition of multivariate polynomials.

Bianchini, G., Paoletti, S., & Vicino, A. (2013). Convex relaxations for L2-gain analysis of piecewise affine/polynomial systems. INTERNATIONAL JOURNAL OF CONTROL, 86(7), 1207-1213 [10.1080/00207179.2013.800648].

Convex relaxations for L2-gain analysis of piecewise affine/polynomial systems

BIANCHINI, GIANNI;PAOLETTI, SIMONE;VICINO, ANTONIO
2013

Abstract

This paper proposes some sufficient conditions based on the computation of polynomial and piecewise polynomial storage functions for L2-gain analysis of discrete-time piecewise affine or piecewise polynomial systems. The computation of such storage functions is performed by means of convex optimisation techniques via the sum-of-squares decomposition of multivariate polynomials.
Bianchini, G., Paoletti, S., & Vicino, A. (2013). Convex relaxations for L2-gain analysis of piecewise affine/polynomial systems. INTERNATIONAL JOURNAL OF CONTROL, 86(7), 1207-1213 [10.1080/00207179.2013.800648].
File in questo prodotto:
File Dimensione Formato  
BPV13.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 239.62 kB
Formato Adobe PDF
239.62 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/45584
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo